# SDR SIMA20131216011

- Difficulty date: December 16, 2013
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 34,458 hours, 31,912 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMERGENCY EXIT LIGHT STRIP FLOOR CONNECTOR BROKEN.  REPAIRED NR 1 EMERGENCY EXIT LIGHT STRIP FLOOR CONNECTOR IAW SWPM 20-21-00.
